Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Patching and analytic isomorphisms


Author: Steven E. Landsburg
Journal: Proc. Amer. Math. Soc. 114 (1992), 637-639
MSC: Primary 13D15; Secondary 13C10, 13C99
MathSciNet review: 1079894
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a particularly simple proof of the Milnor Patching Property for a class of diagrams that includes analytic isomorphism squares.


References [Enhancements On Off] (What's this?)

  • [La] Steven E. Landsburg, Patching theorems for projective modules, J. Pure Appl. Algebra 21 (1981), no. 3, 261–277. MR 617136, 10.1016/0022-4049(81)90019-0
  • [Li] Hartmut Lindel, Projektive Moduln über Polynomringen 𝐴[𝑇₁,\cdots,𝑇_{𝑚}] mit einem regulären Grundring 𝐴, Manuscripta Math. 23 (1977/78), no. 2, 143–154 (German, with English summary). MR 0472912
  • [M] John Milnor, Introduction to algebraic 𝐾-theory, Princeton University Press, Princeton, N.J.; University of Tokyo Press, Tokyo, 1971. Annals of Mathematics Studies, No. 72. MR 0349811

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13D15, 13C10, 13C99

Retrieve articles in all journals with MSC: 13D15, 13C10, 13C99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1992-1079894-0
Article copyright: © Copyright 1992 American Mathematical Society